# SDR IPXA11566038

- Difficulty date: April 3, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 19,393 hours, 12,431 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N52191
- Condition: Corroded
- Location: Bs 1418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, SEAT TRACK AT STA 1418 LBL 45 HAS CORROSION ON INBD FLANGE OUT OF SRM LIMITS.  R & R SEAT TRACK IAW SRM 51-40-02.
